# SDR UIEA2024050800349

- Difficulty date: May 9, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N485MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30607
- Aircraft time: 105,484 hours, 18,797 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: UNKNOWN
- Condition: Debonded
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBOND - SKIN RH WING INBD AILERON OTBD LWR EDGE( 1) PERFORM REPAIR OF DISBOND SKIN DAMAGE AT RH WING INBD AILERON TE OTBD SIDE LWR SURFACE. PLEASE REFER TO THE JOB CARD ATTACHING FOR DETAILED REWORK INFO. REF SRM 57-60-01-0I-1 REV 100, SRM 57-60-01-2R-1 REV 100 & SRM 51-70-06-0G-0 REV 100. 2) CONDITION CHECK IS GOOD )
